CSpace
变系数函数方程解的振动性
周勇1; 俞元洪2
1999
Source Publication系统科学与数学
ISSN1000-0577
Volume019Issue:003Pages:348
Abstract本文给出了变系数函数方程x(g(t))=P(t)x(t)+(m)∑(i=1)Qi(t)x(g^K+i)(t))的一切解均为振动的充分条件,其中K≥1为正整数
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/36049
Collection中国科学院数学与系统科学研究院
Affiliation1.湘潭大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
周勇,俞元洪. 变系数函数方程解的振动性[J]. 系统科学与数学,1999,019(003):348.
APA 周勇,&俞元洪.(1999).变系数函数方程解的振动性.系统科学与数学,019(003),348.
MLA 周勇,et al."变系数函数方程解的振动性".系统科学与数学 019.003(1999):348.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[周勇]'s Articles
[俞元洪]'s Articles
Baidu academic
Similar articles in Baidu academic
[周勇]'s Articles
[俞元洪]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[周勇]'s Articles
[俞元洪]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.